Franklin

Mathematics news letter.

Publication:
Baton Rouge, La. : Mathematics News Letter, 1926-1934.
Format/Description:
Journal/Periodical
Osiem numerów w roku
Vol. 1, no. 1 (1926)-v. 8, no. 8 (May 1934).
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Standardized Title:
Mathematics news letter (Baton Rouge, La. : Online)
Continued By:
National Mathematics Magazine
Form/Genre:
Czasopismo matematyczne
Notes:
Tytuł wedlug ekranu tytułowego (dostęp 12 grudnia 2002).
Contributor:
Mathematical Association of America. Louisiana-Mississippi Section.
National Council of Teachers of Mathematics.
ISSN:
2326-6694
OCLC:
51205227